Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor not2late4u

Posted by FaithT on January 9, 2005, at 20:02:44

In reply to Re: Renee Tapering Off Effexor dancingstar, posted by not2late4u on January 9, 2005, at 19:38:30

Dear Renee~
If there is anything at all that I can do to help you through this, just say the word. The most important thing, is to have good communication with your psych. as you get down to the very end. As you said, you can take an Effexor, every other day if you need to, if you start to feel funky.
For me it was like a weird kind of feeling, but as I said, it passed. You know what to expect going in, so that's good. I think I told you that if you have trouble sleeping, Melatonin supps. worked well for me..along with benydryl.
I truly wish you the very best of luck through this.
Many hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FaithT thread:438006
URL: http://www.dr-bob.org/babble/20050108/msgs/439898.html